# SDR USAA20110615SB100

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CREW REPORTED THE EMERGENCY EXIT LIGHT MISSING ON SEAT ROW 12, LEFT SIDE.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT ON SEAT ROW 12, LEFT SIDE.  OPS CHECK SATISFACTORY IN ASSOCIATION WITH B737 MM 33-51.
